# SDR SCNA20250619220

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8
- Aircraft serial: 30620
- Aircraft time: 67,706 hours, 35,454 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Button
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 788705: LEFT REAR LAV EMERGENCY CALL BUTTON INOP.	- - RESOLUTION: RELAMPED LEFT REAR LAV CALL LIGHT.REF AMM 33-27-00. OK FOR SERVICE.
